# SDR MALA030482

- Difficulty date: October 28, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 340B429
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Damaged
- Location: Intake Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3165, LT INTAKE HEAT CYCLING ON AND OFF EVERY 15 SECONDS.  AIR RETURN TO DTW.  MAINTENANCE REPAIRED WIRING TO LT EXHAUST NOZZLE ALL CHECKS GOOD.
